Theoretical Economics

Journal of the Econometric Society

Edited by: Federico Echenique • ISSN (e): 1555-7561 • ISSN (print): 1933-6837

Theoretical Economics: May, 2022, Volume 17, Issue 2

Incentive-compatible voting rules with positively correlated beliefs : correction

https://doi.org/10.3982/TE4495
p. 929-942

Abhigyan Bose, Souvik Roy

Theorem 1 in Bhargava, Mohit et al. (2015) provides a necessary condition for a social choice function to be LOBIC with respect to a belief system satisfying top-set (TS) correlation. In this paper, we provide a counter example to that theorem and consequently provide a new necessary condition for the same in terms of sequential ordinal nondomination.


Full Content